Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 11, NWS Grand Forks, ND

February 3, 201416 counties in Minnesota; 14 counties in North Dakota

NWS Grand Forks, ND issued this wind chill advisory at Feb 3, 2014, 3:41 PM CST for 16 counties in Minnesota; 14 counties in North Dakota. It took effect at Feb 3, 2014, 9:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2014, 3:41 PM CST (21:41 UTC)
In effect from
Feb 3, 2014, 9:00 PM CST
Expired
Feb 4, 2014, 12:00 PM CST
In force
15 hr
Issued by
NWS Grand Forks, ND
All 30 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 42 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WWUS43 KFGF 032141
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
341 PM CST MON FEB 3 2014


MNZ001>003-005-006-008-009-013>017-022>024-027-028-030>032-
NDZ027>030-038-039-041800-
/O.NEW.KFGF.WC.Y.0011.140204T0600Z-140204T1800Z/
WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-
SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-
EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...
MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...
WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO
341 PM CST MON FEB 3 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY. 

* WIND CHILL VALUES...25 TO 35 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ004-007-NDZ006>008-014>016-024-026-054-041800-
/O.NEW.KFGF.WC.Y.0011.140204T0300Z-140204T1800Z/
KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH-EDDY-NELSON-WESTERN WALSH-
INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...ADAMS
341 PM CST MON FEB 3 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST TUESDAY. 

* WIND CHILL VALUES...25 TO 35 BELOW ZERO. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
4 follow-up statements
762 
WWUS43 KFGF 040345
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
945 PM CST MON FEB 3 2014

MNZ001>003-005-006-008-009-013>017-022>024-027-028-030>032-
NDZ027>030-038-039-041800-
/O.CON.KFGF.WC.Y.0011.140204T0600Z-140204T1800Z/
WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-
SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-
EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...
MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...
WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO
945 PM CST MON FEB 3 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ004-007-NDZ006>008-014>016-024-026-054-041800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH-EDDY-NELSON-WESTERN WALSH-
INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...ADAMS
945 PM CST MON FEB 3 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
047 
WWUS43 KFGF 041007
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
407 AM CST TUE FEB 4 2014

MNZ001>003-005-006-008-009-013>017-022>024-027-028-030>032-
NDZ027>030-038-039-041800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-
SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-
EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...
MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...
WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO
407 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ004-007-NDZ006>008-014>016-024-026-054-041800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH-EDDY-NELSON-WESTERN WALSH-
INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...ADAMS
407 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
013 
WWUS43 KFGF 041604
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1004 AM CST TUE FEB 4 2014

MNZ003-027-028-030>032-NDZ024-028-029-038-039-041715-
/O.CAN.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
CLAY-WEST BECKER-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-EDDY-GRIGGS-STEELE-BARNES-CASS-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
FERGUS FALLS...NEW YORK MILLS...WADENA...NEW ROCKFORD...
COOPERSTOWN...FINLEY...VALLEY CITY...FARGO
1004 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

$$

MNZ001-002-005-006-008-009-013>017-022>024-NDZ027-030-041800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
WEST POLK-NORMAN-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-
SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-GRAND FORKS-
TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...
MAHNOMEN...LAKE ITASCA...PARK RAPIDS...GRAND FORKS...MAYVILLE
1004 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ004-007-NDZ006>008-014>016-026-054-041800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH-NELSON-WESTERN WALSH-
INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...LAKOTA...
ADAMS
1004 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
SPEICHER
112 
WWUS43 KFGF 041758
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1158 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY IS NOW EXPIRED...

MNZ001-002-005-006-008-009-013>017-022>024-NDZ027-030-041900-
/O.EXP.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
WEST POLK-NORMAN-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-
SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-GRAND FORKS-
TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...
MAHNOMEN...LAKE ITASCA...PARK RAPIDS...GRAND FORKS...MAYVILLE
1158 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

$$

MNZ004-007-NDZ006>008-014>016-026-054-041900-
/O.EXP.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/
KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH-NELSON-WESTERN WALSH-
INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...LAKOTA...
ADAMS
1158 AM CST TUE FEB 4 2014

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

$$
SPEICHER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 2:56 PM CST, 45 minutes earlier.

Area forecast discussion, Feb 3, 2:56 PM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
256 PM CST MON FEB 3 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 250 PM CST MON FEB 3 2014

FORECAST CHALLENGE WILL CONCERN CLOUD TRENDS/TEMPERATURES AND WIND
CHILLS THROUGH THE SHORT TERM. CHALLENGING TEMPERATURE FORECAST
WILL CONTINUE AS CLOUDS...AT TIMES NOT HANDLED WELL BY MODEL
GUIDANCE...WILL HAVE A BIG IMPACT ON TEMPERATURES.

COLD FRONT ALONG AN HCO/GFK/JMS LINE AND WILL CONTINUE TO SAG
SOUTHWARD OVERNIGHT. STRONGEST COLD ADVECTION OVER DVL BASIN WHERE
FALLING TEMPERATURES OCCURRING AND WILL FOLLOW FRONT THROUGH THE
FA. MESOSCALE MODELS IN GENERAL AGREEMENT IN GRADUALLY CLEARING
LOWER CLOUDS OUT OF THE REGION BY LATE TONIGHT. AT THE SAME TIME
SOME MID/UPPER LEVEL CLOUDS TO CONTINUE ACROSS SD CLIPPING THE
SOUTHERN FA. WITH MORE CLOUD COVER TEMPERATURES ACROSS THE FAR
SOUTH WILL STAY THE WARMEST. FARTHER NORTH COMBINATION OF
CLEARING...COLDER COLUMN AND RELATIVELY LIGHT WINDS SHOULD ALLOW
TEMPERATURES TO DROP OFF INTO THE TEENS TO LOCALLY 20 BELOW
TONIGHT. COMBINED WITH A MODEST BREEZE WIND CHILL ADVISORIES WILL
BE NEEDED FOR ALL BUT THE FAR SOUTH.

WEAK COLD ADVECTION LEVELS OFF TUESDAY AM AND WITH POTENTIAL SOLAR
TEMPERATURES SHOULD RECOVER TO SINGLE DIGITS ABOVE AND BLO ZERO.

SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE FA TUESDAY
NIGHT. THIS COULD BE COLDEST NIGHT BUT THIS WILL BE HIGHLY
DEPENDENT ON CLOUDS. MODEL TIME SECTIONS INDICATING THE POTENTIAL
FOR SOME MID/UPPER LEVEL CLOUDS WHICH COULD LIMIT A BIG DROP. WITH
CLOUD COVER UNCERTAINTY HELD PRETTY CLOSE TO INHERITED
TEMPERATURES.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 250 PM CST MON FEB 3 2014

RIDGE OF HIGH PRESSURE WILL CONTINUE ACROSS THE FA AND MORNING
LOWS WILL DEPEND ON HOW MUCH WE RECOVER DURING THE DAY. FOR SURE
THOUGH TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.

SURFACE HIGH DROPS INTO CENTRAL PLAINS WEDNESDAY NIGHT. WESTERLY
FLOW AND WEAK WARM ADVECTION SHOULD LIMIT TEMPERATURE DROP.

THURSDAY MAY BE A BIT WARMER BUT STILL ON THE COLD SIDE OF
AVERAGE.

NW FLOW PATTERN WILL CONTINUE FROM THURSDAY NIGHT INTO THE WEEKEND.
A DRY UPPER WAVE WILL MOVE ACROSS THE REGION ON SAT NIGHT INTO
SUN...BUT NO PRECIP IS EXPECTED. MAIN CONCERN WILL BE ANY CLOUDS
THAT CONTINUE TO STREAM IN FROM THE NORTHWEST...WHICH WILL HAVE A
PLEASANT IMPACT ON OVERNIGHT LOWS IF WE CLOUD UP. CLEAR NIGHTS WILL
LIKELY SEE TEMPS FALL INTO THE TEENS BELOW ZERO.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1230 PM CST MON FEB 3 2014

WILL SEE SOME LOW VFR AND POSSIBLY ISOLATED MVFR CIGS THIS AFTERNOON
WITH CLEARING MOVING IN LATE THIS AFTN AS A RIDGE AXIS MOVES
THROUGH. THINK THAT THE CLEARING WILL BE SHORT LIVED...WITH MORE LOW
VFR/UPPER MVFR RANGE CIGS MOVING IN AFT MIDNIGHT AS CLOUDS OVER SASK
ADVECT SOUTHEAST.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
     FOR NDZ027>030-038-039.

     WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
     FOR NDZ006>008-014>016-024-026-054.

MN...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
     FOR MNZ001>003-005-006-008-009-013>017-022>024-027-028-
     030>032.

     WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
     FOR MNZ004-007.

&&

SHORT TERM...VOELKER
LONG TERM...SPEICHER/VOELKER
AVIATION...VOELKER
Hazardous weather outlook, Feb 3, 5:39 AM CST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
539 AM CST MON FEB 3 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-041145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
539 AM CST MON FEB 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS MAY DROP TO AS LOW AS 25 BELOW TO 35 BELOW ZERO
OVERNIGHT TONIGHT ACROSS NORTHEASTERN NORTH DAKOTA AND
NORTHWESTERN MINNESOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND CHILLS AS LOW AS 25 BELOW TO 35 BELOW ZERO WILL CONTINUE INTO
TUESDAY MORNING. THERE WILL ALSO BE PERIODS WITH WIND CHILLS
LESS THAN 25 BELOW ZERO BETWEEN TUESDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JAM

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.